# SDR 95ZZZM428

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING UPPER LEADING EDGE BETWEEN NR 3 AND NR 4 ENGINES AREAS OF BULGING SKIN CORROSION LEVEL 2 SMALL CRACKS.  REMOVED CORROSION FOUND BEYOND LIMITS IAW SRM 57-2-0 CUT OUT DAMAGE SECTION, FABRICATED DOUBLER AND FILLER IAW DER 950051-1098 TREATED PRIMED AND INSTALLED IAW DER ARW 950051-1098.
